# SDR FDEA201804090955

- Difficulty date: April 9, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 95,954 hours, 30,061 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N50905
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK LBL 45.5, BS 580 CROWN AREA DAMAGED.  INSTALLED A NEW SECTION OF SEAT TRACK IAW DWG 143N5090, REV-, SRM 51-40-05-0G, SRM 51-40-02-0G,  SRM 51-20-01-0G,  AMM 51-21-00-7, AND DWG 143N8750 REV-.
